# SDR RAIA00701017

- Difficulty date: January 12, 2007
- Submitted: January 15, 2007
- Operation: Air carrier
- Aircraft: N821HK
- Make and model: Emb EMB-145
- Aircraft serial: 145068
- Aircraft time: 20,088 hours, 17,602 cycles
- Engine: Allsn AE3007A
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Blown
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 5485-STL-OVERHEAD EMERGENCY LIGHT OUT OVER ROW 16. MAINTENANCE RESEATED THE OVERHEAD EMERGENCY LIGHT BULB AT ROW 16.
